RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 76, Issue 1  


Banach–Mazur Compacta are Aleksandrov Compactifications of $Q$-manifolds
S. M. Ageev, S. A. Bogatyi, D. Repovš
3
The Wiener–Hopf Integral Equation in the Supercritical Case
L. G. Arabadzhyan
11
On Polyconvolutions Generated by the Hankel Transform
L. E. Britvina
20
Some Applications of the Formula for the Volume of an Octahedron
R. V. Galiulin, S. N. Mikhalev, I. Kh. Sabitov
27
On the Stability of Periodic Impulsive Systems
R. I. Gladilina, A. O. Ignatyev
44
Integrable Systems of Linear Ordinary Differential Equations of General Order
V. P. Derevenskii
52
Symplectic Geometry of Manifolds with Almost Nowhere Vanishing Closed 2-Form
D. B. Zot'ev
66
Determination of the Jump of a Function of Generalized Bounded Variation by the Derivatives of a Trigonometric Interpolation Polynomial
A. A. Kelzon
78
Classification of Enriques Log Surfaces with $\delta=1$
S. A. Kudryavtsev
87
Riesz Bases of Eigenfunctions of an Integral Operator with a Variable Limit of Integration
V. P. Kurdyumov, A. P. Khromov
97
The Properties of Functions and Approximation by Summation Rational Operators on the Real Axis
V. N. Rusak, I. V. Rybachenko
111
On Some “Tame” and “Wild” Aspects of the Problem of Semiscalar Equivalence of Polynomial Matrices
B. Z. Shavarovskii
119
The $L_1$-Norm of a Trigonometric Sum
K. M. Eminyan
133

Brief Communications
Coxeter transformation: Density Theorems
V. A. Kolmykov
144
Normal Functors of Degree $\geqslant3$
A. P. Kombarov
147
Asymptotic Expansion of the Determinant of a Perturbed Matrix
Yu. A. Konyaev
149
On the Asymptotics of the Binary Partition Function
V. Yu. Protasov
151
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019